# SDR IPXA2024013079249

- Difficulty date: January 4, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504661
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SKIN, INNER SKIN FWD OF PANEL# 443JL HAS CORROSION. DOT 8-002. INSTALLED FILLER AND DOUBLER I.A.W. S.R.M. 51-40-02-OG AND EA 757-5450-27-A3485 STEP 15 PRELIMINARY 1
